Methods: Patients were randomized 1:1 to moga 1.0 mg/kg administered intravenously on Days 1, 8, 15, and 22 of the first cycle and on Days 1 and 15 of subsequent cycles or vori 400 mg administered orally once daily. Patients randomized to vori were allowed to cross over to moga upon progression or intolerable toxicity. Safety was assessed by reported adverse events (AEs), changes in physical examinations, vital sign measurements, electrocardiograms, and laboratory analyses.
Results: In total, 372 patients were randomized (moga, 186; vori, 186), of whom 370 received study drug and were included in the safety analysis (moga, 184; vori, 186). For the final safety analysis, median duration of follow-up was 34.5 months (range, 0.13-70.0) in the randomized part of the study. Median treatment exposure was 170 days (range, 1-1813) for moga and 84 days (4-1230) for vori, which represent the same median values but broader ranges compared to the primary analysis (primary analysis, 170 days [1-1379] for moga and 84 days [4-1058] for vori). The type and frequency of AEs in either the moga or vori treatment groups (Table) were consistent with those reported in the primary analysis. TEAEs, regardless of causality, that were reported at similar rates in the two treatment groups included constipation, peripheral edema, headache, and anemia. TEAEs (all causality) that occurred at higher frequency in the moga vs vori arm included infusion-related reaction (33.2% vs 0.5%) and drug eruption (25.0% vs 1.1%); the majority of these events were grade 1 or 2 (Table). The types and frequencies of AEs attributable to moga (per Investigator assessment) included infusion-related reaction (33.2% [61/184]), drug eruption (23.9% [44/184]), and fatigue (18.5% [34/184]), and for vori, diarrhea (55.4% [103/186]), nausea (38.2% [71/186]), and fatigue (33.3% [62/186]).
In patients who crossed over from the vori to moga arm and received study drug (n=135), the most frequently reported AEs attributable to moga were infusion-related reaction (37.8% [51/135]), drug eruption (24.4% [33/135]), fatigue (7.4% [10/135]), increased alanine aminotransferase (7.4% [10/135]), and increased aspartate aminotransferase (7.4% [10/135]). Discontinuation rates due to AEs were similar between treatment arms and in crossover patients (moga, 21.7% [40/184]; vori, 23.7% [44/186]; crossover, 25.9% [35/135]). The most common AEs leading to discontinuation were drug eruption in the moga arm (7.1% [13/184]) and fatigue in the vori arm (4.3% [8/186]). Overall, the rates of drug-related serious TEAEs were similar between treatment arms and in crossover patients (moga, 19.6% [36/184]; vori, 16.7% [31/186]; crossover, 11.9% [16/135]). After the data cutoff for the primary analysis, 1 additional patient randomized to moga (decreased appetite, general physical health deterioration, hypoalbuminemia) and 1 crossover patient (cerebral hemorrhage) experienced TEAEs with an outcome of death, all considered unrelated to study treatment per Investigator.
Conclusions: This final safety analysis from the MAVORIC study in patients with previously treated MF and SS demonstrates that moga was generally well tolerated. Longer follow-up and treatment exposure did not identify any new safety signals. The type and incidence of treatment-related AEs among patients receiving moga after crossover were similar to those observed for patients initially randomized to moga.
- mycosis fungoides
- sezary syndrome
- drug eruptions
- Alanine aminotransferase